Skip to main content

A unified Kummer-Artin-Schreier sequence

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Baeza, R.: Quadratic forms over semilocal rings. Lec. Notes Math. 655. Berlin, Heidelberg, New York: Springer 1978

    Google Scholar 

  2. 2.

    Bass, H.: AlgebraicK-theory. New York: Benjamin 1968

    Google Scholar 

  3. 3.

    Childs, L.N., Magid, A.R.: The Picard invariant of a principal homogeneous space. J. Pure Appl. Algebra4, 273–286 (1974)

    Google Scholar 

  4. 4.

    Childs, L.N.: The group of unramified Kummer extensions of prime degree. Proc. Lond. Math. Soc.35, 407–422 (1977)

    Google Scholar 

  5. 5.

    Haggenmüller, R.: Diskriminanten und Picard-Invarianten freier quadratischer Erweiterungen. Manusc. Math.36, 83–103 (1981)

    Google Scholar 

  6. 6.

    Milne, J.S.: Etale cohomology. Princeton Math. Series 33. Princeton: Princeton Univ. Press 1980

    Google Scholar 

  7. 7.

    Small, C.: The group of quadratic extensions. J. Pure Appl. Algebra2, 83–105 (1972)

    Google Scholar 

  8. 8.

    Waterhouse, W.C., Weisfeiler, B.: One-dimensional affine group schemes. J. Algebra66, 550–568 (1980)

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Work supported in part by the U.S. National Science Foundation, Grant DMS 8400649

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Waterhouse, W.C. A unified Kummer-Artin-Schreier sequence. Math. Ann. 277, 447–451 (1987). https://doi.org/10.1007/BF01458325

Download citation